The injective hull of an archimedean f-algebra
Compositio Mathematica, Volume 62 (1987) no. 3, pp. 329-342.
@article{CM_1987__62_3_329_0,
     author = {Wickstead, A. W.},
     title = {The injective hull of an archimedean f-algebra},
     journal = {Compositio Mathematica},
     pages = {329--342},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {3},
     year = {1987},
     zbl = {0621.06014},
     mrnumber = {901395},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__62_3_329_0/}
}
TY  - JOUR
AU  - Wickstead, A. W.
TI  - The injective hull of an archimedean f-algebra
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 329
EP  - 342
VL  - 62
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__62_3_329_0/
UR  - https://zbmath.org/?q=an%3A0621.06014
UR  - https://www.ams.org/mathscinet-getitem?mr=901395
LA  - en
ID  - CM_1987__62_3_329_0
ER  - 
%0 Journal Article
%A Wickstead, A. W.
%T The injective hull of an archimedean f-algebra
%J Compositio Mathematica
%D 1987
%P 329-342
%V 62
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__62_3_329_0
Wickstead, A. W. The injective hull of an archimedean f-algebra. Compositio Mathematica, Volume 62 (1987) no. 3, pp. 329-342. http://www.numdam.org/item/CM_1987__62_3_329_0/

1 S.J. Bernau: Unique representation of Archimedean lattice groups and normal Archimedean rings. Proc. London Math. Soc. (3) 15 (1965) 599-631. | MR | Zbl

2 S.J. Bernau: Lateral and Dedekind completion of Archimedean lattice groups. J. London Math. Soc. (2) 12 (1976) 320-322. | MR | Zbl

3 F. Beukers, C.B. Huismans and B. De Pagter: Unital Embedding and Complexification of F-algebras. Math. Z. 183 (1983) 131-144. | EuDML | MR | Zbl

4 A. Bigard and K. Keimel: Les orthomorphismes d'un espace reticule Archimedien. Indag. Math. 34 (1972) 236-246. | MR | Zbl

5 P.F. Conrad and J.E. Diem: The ring of polar preserving endomorphisms of an abelian lattice ordered group. Illinois J. Math. 15 (1971) 224-240. | MR | Zbl

6 M. Duhoux and M. Meyer: A new proof of the lattice structure of orthomorphisms. J. London Math. Soc. (2) 25 (1982) 375-378. | MR | Zbl

7 M. Duhoux and M. Meyer: Extended orthomorphisms on Archimedean Riesz spaces. Ann. Mat. pura et appl. (IV) 33 (1983) 193-226. | MR | Zbl

8 M. Duhoux and M. Meyer: Extended orthomorphisms and lateral completion of Archimedean Riesz spaces. Ann. Soc. Sci. Bruxelles 98 (1984) 3-18. | MR | Zbl

9 M. Duhoux and M. Meyer: Extension and inversion of extended orthomorphisms on Riesz spaces. J. Austral. Math. Soc. 37 (1984) 223-242. | MR | Zbl

10 C. Faith: Algebra II, Ring Theory. Springer-Verlag, Berlin - Heidelberg - New York (1976). | MR | Zbl

11 M. Henriksen: Semiprime ideals in f-rings. Symposia Math. 21 (1977) 401-409. | MR | Zbl

12 C.B. Huijsmans and B. de Pagter: Ideal theory in f-algebras. Trans. Amer. Math. Soc. 269 (1982) 225-245. | MR | Zbl

13 C.B. Huijsmans and B. de Pagter: The order bidual of lattice ordered algebras. J. Functional Anal. 59 (1984) 41-64. | MR | Zbl

14 J. Lambek: Lectures on rings and modules. Blaisdell, Waltham, Massachusetts - Toronto - London (1966). | MR | Zbl

15 W.A.J. Luxemburg and L.C. Moore Jr.: Archimedean Quotient Riesz spaces. Duke Math. J. 34 (1967) 725-739. | MR | Zbl

16 W.A.J. Luxemburg and A.R. Schep: A Radon-Nikodym type theorem for positive operators and a dual. Indag. Math. 40 (1978) 357-375. | MR | Zbl

17 W.A.J. Luxemburg and A.C. Zaanen: Riesz Spaces I. North-Holland, Amsterdam - London (1971). | MR | Zbl

18 B. De Pagter: The space of extended orthomorphisms in a Riesz space. Pacific J. Math. 112 (1984) 193-210. | MR | Zbl

19 A.W. Wickstead: Representation and duality of multiplication operators on Archimedean Riesz spaces. Compositio Math. 35 (1977) 225-238. | Numdam | MR | Zbl

20 A.W. Wickstead: Extensions of orthomorphisms. J. Austral. Math. Soc. 29 (1980) 87-98. | MR | Zbl